Riv. Mat. Univ. Parma, Vol. 2, No. 2, 2011

Yoshiaki Fukuma

Invariants of ample vector bundles on smooth projective varieties

Pages: 273-297
Received: 27 April 2011   
Accepted: 19 May 2011
Mathematics Subject Classification (2010): Primary 14J60; Secondary 14C17, 14C20, 14C40, 14J30, 14J35, 14J40.

Keywords: Ample vector bundle, ample line bundle, (multi-)polarized manifold, (multi-)generalized polarized manifold, sectional geometric genus, sectional H-arithmetic genus, sectional Euler number, sectional Betti number, sectional Hodge number.

Abstract: Let X be a smooth projective variety of dimension n, let ε be an ample vector bundle of rank r on X with 1 ≤ rn. Then we are going to introduce some invariants of (X,ε) which are considered to be a generalization of invariants of polarized manifolds we introduced before. Moreover we will study some properties of these and some relationships between these.

Home Riv.Mat.Univ.Parma